# SDR SWAA980949

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 2 CRACK IN SKIN AT STRINGER 17, 4 AFT AT BS 727C.  REPAIRED PER BOEING SRM.
